Inductive invariants and dimension theory
Fundamenta Mathematicae, Tome 59 (1966) no. 3, pp. 243-262
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_59_3_243_262,
author = {Togo Nishiura},
title = {Inductive invariants and dimension theory},
journal = {Fundamenta Mathematicae},
pages = {243--262},
year = {1966},
volume = {59},
number = {3},
doi = {10.4064/fm-59-3-243-262},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-59-3-243-262/}
}
Togo Nishiura. Inductive invariants and dimension theory. Fundamenta Mathematicae, Tome 59 (1966) no. 3, pp. 243-262. doi: 10.4064/fm-59-3-243-262
Cité par Sources :